# SDR CALA2023031700791

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737-900ER
- Aircraft serial: 37207
- Aircraft time: 32,462 hours, 11,667 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Windshield
- Part number: NA
- Condition: Unknown
- Location: Other
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE. MULTIPLE. HIT WINDSHIED AND OTHER  AREAS. ACCOMPLISHED AFTER BIRD STRIKE IAW AMM TASK 05-51-18-210-801. NO DAMAGE, NO DENTS, NO DELAMINATION ON WINDSHIEL. OK TOCONTINUE.
